# SDR A6WA200940536

- Difficulty date: August 23, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 17,432 hours, 16,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM WEB FS 280.00, BTW RBL 9 TO LBL 9WL 72.00 IS CORRODED.  CROSSBEAM WEB FS 280.00 BTW RBL 9 TO LBL 9.00, WL 72.00.  REPAIRED IAW REO 601R-53-11-926, REV B.  (K)
